# SDR SWAA2022020767687

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Broken
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; NUMEROUS CLICK-BOND NUTPLATES BROKEN ON RH TRANSITION ANGLE. / REMOVED AND REPLACED TRANSITION ANGLE IAW SRM 51-40-02.
